# SDR DALA2023111309304

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN BTW BEAM 1-3 STA 160 AT FWD PASS DOOR. SUMMARY OF NRC 00050: PAN WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 3 REPAIR 3. (LP #0059117)
